# SDR AWXA9800022

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AW
- Make and model: Boeing 737112
- Aircraft serial: 19771
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OUTSIDE L-WING EMERGENCY LIGHT INOP.  REMOVED AND REPLACED BATTERY FOR L OUTSIDE EMERGENCY LIGHTS SYSTEM, OPS CK GOOD. STC NR SA1889SO.
